# SDR RAIA990823

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: HTE8600282
- Condition: Failed
- Location: Rt Oil Cooler
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7348 - STL - RIGHT OIL COOLER FLAP WILL NOT OPERATE IN MANUAL AND AUTO MODE PREVIOUSLY DEFERRED.  MAINTENANCE REPLACED RIGHT OIL COOLER FLAP ACTUATOR.  (M)
